MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,4.7MM,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,4.7MM,13M; DENTAL IMPLANT
Catalog Number TSVMWB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
On insertion of implant and placing via driver and torque wrench, the implant carrier fractured and part of it remained in implant.This resulted in the implant being removed and replaced with another implant.Tooth #22.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is not provided / unknown.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.E1: initial reporter¿s title, first name, last name and email address are not provided / unknown.G4: additional 510(k) number is k101880.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one implant for evaluation.Visual evaluation of the as returned device identified the implant, and bundled mount with signs of use.Damage to the implant was identified, likely due from the removal process.The mount was fractured.The bundled mount hex was fractured inside the implant.Dhr review was completed for the subject lot number no deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect technique used during placement / excessive torque.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP,TSV,MCOL MG,4.7MM,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18004070
Report Number0002023141-2023-03043
Device Sequence Number6650461
Product Code DZE
UDI-Device Identifier00889024019799
UDI-Public(01)00889024019799(17)271031(10)1259399
Combination Product (Y/N)N
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVMWB13
Device Lot Number1259399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic